A Priestley view of spatialization of frames
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 41 (2000) no. 3, pp. 225-238.
@article{CTGDC_2000__41_3_225_0,
     author = {Pultr, A. and Sichler, J.},
     title = {A {Priestley} view of spatialization of frames},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {225--238},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {41},
     number = {3},
     year = {2000},
     mrnumber = {1784219},
     zbl = {0970.06006},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2000__41_3_225_0/}
}
TY  - JOUR
AU  - Pultr, A.
AU  - Sichler, J.
TI  - A Priestley view of spatialization of frames
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 2000
SP  - 225
EP  - 238
VL  - 41
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_2000__41_3_225_0/
LA  - en
ID  - CTGDC_2000__41_3_225_0
ER  - 
%0 Journal Article
%A Pultr, A.
%A Sichler, J.
%T A Priestley view of spatialization of frames
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 2000
%P 225-238
%V 41
%N 3
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_2000__41_3_225_0/
%G en
%F CTGDC_2000__41_3_225_0
Pultr, A.; Sichler, J. A Priestley view of spatialization of frames. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 41 (2000) no. 3, pp. 225-238. http://www.numdam.org/item/CTGDC_2000__41_3_225_0/

1 B. Banaschewski, The duality of distributive continuous lattices, Canadian J. of Math. XXXII (1980), 385-394. | MR | Zbl

2 B. Banaschewski and A. Pultr, Samuel compactification and completion of uniform frames, Math. Proc. Camb. Phil. Soc. 108 (1990), 63-78. | MR | Zbl

3 K.H. Hofmann and J.D. Lawson, The spectral theory of distributive continuous lattices, Trans. Amer. Math. Soc. 246 (1978), 285-310. | MR | Zbl

4 J.R. Isbell, Function spaces and adjoints, Math. Scand. 36 (1975), 317-339. | EuDML | MR | Zbl

5 P.T. Johnstone, "Stone Spaces", Cambridge University Press, Cambridge, 1982. | MR | Zbl

6 P.T. Johnstone, Tychonoff's theorem without the axiom of choice, Fund. Math. 113 (1981), 31-35. | EuDML | MR | Zbl

7 J.L. Kelley, The Tychonoff Product Theorem implies the Axiom of Choice, Fund. Math. 37 (1950), 75-76. | EuDML | MR | Zbl

8 H.A. Priestley, Representation of distributive lattices by means of ordered Stone spaces, Bull. London Math. Soc. 2 (1970), 186-190. | MR | Zbl

9 H.A. Priestley, Ordered topological spaces and the representation of distributive lattices, Proc. London Math. Soc. 24 (1972), 507-530. | MR | Zbl

10 A. Pultr and J. Sichler, Frames in Priestley's duality, Cahiers de Top. et Géom. Diff. Cat. XXIX-3 (1988), 193-202. | Numdam | MR | Zbl

11 S. Vickers, "Topology via Logic", Cambrige Tracts in Theor. Comp. Sci., Number 5, Cambridge University Press, Cambridge, 1985. | MR | Zbl